RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1955, Volume 46, Pages 3–158 (Mi tm1182)  

This article is cited in 5 scientific papers (total in 5 papers)

Investigations in homotopy theory of continuous mappings. I. The algebraic theory of systems. II. The natural system and homotopy type

M. M. Postnikov


Full text: PDF file (14860 kB)

Bibliographic databases:

Citation: M. M. Postnikov, “Investigations in homotopy theory of continuous mappings. I. The algebraic theory of systems. II. The natural system and homotopy type”, Trudy Mat. Inst. Steklov., 46, Acad. Sci. USSR, Moscow, 1955, 3–158

Citation in format AMSBIB
\Bibitem{Pos55}
\by M.~M.~Postnikov
\paper Investigations in homotopy theory of continuous mappings. I.~The algebraic theory of systems. II.~The natural system and homotopy type
\serial Trudy Mat. Inst. Steklov.
\yr 1955
\vol 46
\pages 3--158
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=74819}
\zmath{https://zbmath.org/?q=an:0067.40904}


Linking options:
  • http://mi.mathnet.ru/eng/tm1182
  • http://mi.mathnet.ru/eng/tm/v46/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, A. S. Mishchenko, “$K$-theory on the category of infinite cell complexes”, Math. USSR-Izv., 2:3 (1968), 515–556  mathnet  crossref  mathscinet  zmath
    2. M. M. Postnikov, “Localization of topological spaces”, Russian Math. Surveys, 32:6 (1977), 121–184  mathnet  crossref  mathscinet  zmath
    3. V. A. Smirnov, “Homotopy theory of coalgebras”, Math. USSR-Izv., 27:3 (1986), 575–592  mathnet  crossref  mathscinet  zmath
    4. S. MacLane, “Applications of categorical algebra”, Russian Math. Surveys, 40:4 (1985), 73–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. A. Smirnov, “Homotopy type and $A_\infty$-group structure”, Sb. Math., 189:10 (1998), 1563–1572  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:388
    Full text:189

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020